Bulletin of the Iranian Mathematical Society, Volume (39), No (4), Year (2013-9) , Pages (647-662)

Title : ( An Alexandroff topology on graphs )

Authors: S. M. Jafarian Amiri , Abbas Jafarzadeh , H. Khatibzadeh ,

Citation: BibTeX | EndNote


Let G = (V,E) be a locally fi nite graph, i.e. a graph in which every vertex has finitely many adjacent vertices. In this paper, we associate a topology to G, called graphic topology of G and we show that it is an Alexandroff topology, i.e. a topology in which intersection of each family of open sets is open. Then we investigate some properties of this topology. Our motivation is to give an elementary step toward investigation of some properties of locally finite graphs by their corresponding topology which we introduce in this paper.


, Locally finite graph, Alexandro ff topology, chromatic number.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {S. M. Jafarian Amiri and Jafarzadeh, Abbas and H. Khatibzadeh},
title = {An Alexandroff topology on graphs},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2013},
volume = {39},
number = {4},
month = {September},
issn = {1735-8515},
pages = {647--662},
numpages = {15},
keywords = {Locally finite graph; Alexandro ff topology; chromatic number.},


%0 Journal Article
%T An Alexandroff topology on graphs
%A S. M. Jafarian Amiri
%A Jafarzadeh, Abbas
%A H. Khatibzadeh
%J Bulletin of the Iranian Mathematical Society
%@ 1735-8515
%D 2013